# SDR FDEA202503090348

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Zone 600 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #4 SPOILER CENTER I/B HINGE ARM INSIDE SURFACE FOUND DELAMINATION. SIZE:   20MM*15MM, DEPTH: 0.71MM COMPLIED WITH EA: 6-5750-T0382425 P1. TITLE: WING - FLIGHT SURFACES - RH #4 SPOILER   CENTER HINGE ARM SURFACE DELAMINATION - SB A300-57-6082 R03 - MOD 11692. REPAIRED THE   RH WING #4 SPOILER CENTER I/B HINGE ARM INSIDE SURFACE DELAMINATION. THIS IS   CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57506044 FOR WORK   DETAILS.
